# SDR SIMA2025042214001

- Difficulty date: April 14, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N249NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000634
- Aircraft time: 20,977 hours, 13,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY OVERHEAD EMERGENCY EXIT LIGHT INOP FOUND FWD GALLEY OVERHEAD EMERGENCY EXIT LIGHT INOP, PERFORMED POWER RESET AND CONDUCTED OPS CHECK IAW AMM 33-50-01. OPS CHECK GOOD.
